# SDR AALA20140708009

- Difficulty date: July 8, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 51,821 hours, 6,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 22G DAMAGED.  REPLACED LAMP FOR EMER LIGHT AT SEAT 22G.  OPERATIONS CHECKED NORMAL.
